Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 3–10 (Mi mz83)  

This article is cited in 1 scientific paper (total in 1 paper)

Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds

S. M. Ageeva, S. A. Bogatyib, D. Repovšc

a A. S. Pushkin Brest State University
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c University of Ljubljana

Abstract: It is proved that, for all $n>2$, the Banach–Mazur compactum $Q(N)$ is the compactification of a $Q$-manifold by a Euclidean point. For $n=2$, this was known earlier.

DOI: https://doi.org/10.4213/mzm83

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 3–9

Bibliographic databases:

UDC: 517.98
Received: 25.10.2002
Revised: 20.11.2003

Citation: S. M. Ageev, S. A. Bogatyi, D. Repovš, “Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds”, Mat. Zametki, 76:1 (2004), 3–10; Math. Notes, 76:1 (2004), 3–9

Citation in format AMSBIB
\Bibitem{AgeBogRep04}
\by S.~M.~Ageev, S.~A.~Bogatyi, D.~Repov{\v s}
\paper Banach--Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz83}
\crossref{https://doi.org/10.4213/mzm83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099837}
\zmath{https://zbmath.org/?q=an:1054.57025}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 3--9
\crossref{https://doi.org/10.1023/B:MATN.0000036736.86809.69}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043147768}


Linking options:
  • http://mi.mathnet.ru/eng/mz83
  • https://doi.org/10.4213/mzm83
  • http://mi.mathnet.ru/eng/mz/v76/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belegradek I., “Hyperspaces of Smooth Convex Bodies Up to Congruence”, Adv. Math., 332 (2018), 176–198  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    Full text:168
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021